| Catalog Number |
SCX-375 |
| Medical Device Problem Codes |
Break (1069); Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Company representative reported unknown side "defective/ ruptured".Device remains implanted.
Event or Problem Description
Company representative reported "defective/ ruptured".This record is for unknown side.Device was not implanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture: not observed openings.Additional observations: ¿ voids observed in the gel.¿ deformation observed.¿ white particles observed on the surface of the shell.No further actions are required as the device was implanted.